Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Discrimination of Gaussian Processes

C. Radhakrishna Rao and V. S. Varadarajan
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 25, No. 3 (Sep., 1963), pp. 303-330
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049277
Page Count: 28
  • Download ($43.95)
  • Cite this Item
Discrimination of Gaussian Processes
Preview not available

Abstract

Equivalence and orthogonality properties of Gaussian processes are studied in a general context and the results applied to the study of Gaussian measures on real Hilbert spaces. Expressions for the likelihood ratios of two equivalent Gaussian measures on a real separable Hilbert space are derived and the conditions under which their logarithms are quadratic forms are precisely determined.

Page Thumbnails

  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330